# SDR SWAA071293

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 39,165 hours, 33,183 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65C28034
- Condition: Out Of Rig
- Location: Nlg W/W
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  ON APPROACH NLG UNSAFE LIGHT ILLUMINATED, AND NO MLG INDICATIONS.  FERRY TO PHX FOR TROUBLESHOOTING.  REMOVED AND REPLACED MLG LOGIC CARDS PER MM.  RIGGED NLG LOCK SENSOR PER MM.
